MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. DISPOSABLE EMR KIT

AOMORI OLYMPUS CO., LTD. DISPOSABLE EMR KIT
Model Number K-002
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during endoscopy, when inserting the mucosectomy kit, the cap split in two.The detached part got stuck in the esophageal mouth, and the piece was recovered with difficulty using rat's tooth forceps.The procedure was completed using another endoscope without reports of further patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide correction to b1.B1 should be marked as product problem in addition to adverse event.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Updated fields: d4, d8, h3, h6, h11.The device was returned to olympus and the reported failure was confirmed.The device inspection found distal attachment split in two parts.One part was significantly discolored.A root cause could not be identified.Based on the investigation findings, the likely cause of the malfunction was forceful insertion of the instrument despite resistance.It is recommended to reduce endoscope angulation until the instrument advances smoothly.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
DISPOSABLE EMR KIT
Common Device Name
DISPOSABLE EMR
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21980548
Report Number9614641-2025-00679
Device Sequence Number13035444
Product Code FDS
UDI-Device Identifier04953170048579
UDI-Public04953170048579
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K984358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-002
Device Lot Number45K
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer05/08/2025
06/27/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date05/16/2025
07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOSCOPE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown